# SDR FDEA201101170190

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N54402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT CARGO NET TIE-DOWN FITTING AT STA 1320 FOUND WITH CORROSION. CORRODED RT CARGO TIE-DOWN FITTING AT STA 1320.  R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR.
